# SDR SWIA2023011967129

- Difficulty date: December 15, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 39,236 hours, 36,323 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Condition: Scratched
- Location: Rt  Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES NOTED ON LOWER RT WING ACCESS PANEL LANDING.    BLENDED OUT DAMAGE IAW REO 601R-57-21-030 REV L  BLEND IS WITHIN LIMITS IAW REO 601R-57-21-030 REV -L.
